# SDR 2008UALA00484

- Difficulty date: January 28, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 18,178 hours, 8,066 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D9239003500060
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST WITH EPSU FWD L EFG MSG.  EPSU FAILURE.  REPLACED EPSU.
